# SDR IPXA2015071791226

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 49,470 hours, 10,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: IN, EMERGENCY LIGHT BATTERY 1 LOW DISPLAYED DURING PREFLIGHT TEST.  REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01. OPS NORMAL.
